# SDR CA120618007

- Difficulty date: June 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3031988
- Condition: Cracked
- Location: Engine
- Part time: 14,132 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, A CRACK WAS NOTICED ON THE EXHAUST DUCT, BETWEEN THE B FLANGE & C FLANGE OF THE POWER SECTION.  THIS IS A PRELIMINARY REPORT, MORE TO COME ONCE THE POWER SECTION IS RECEIVED.  TIMES & CYCLES SINCE NEW ARE APPROX.
